# SDR AUS20040091

- Difficulty date: February 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Vibrates
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR WHEELS VIBRATING.  INVESTIGATION COULD FIND NO OBVIOUS DEFECTS BUT REPLACED THE NOSE WHEELS AND SERVICED THE SHIMMY DAMPER.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE WITH NO FURTHER DEFECTS REPORTED.
